How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Michael Salkin Your Own Question
Dr. Michael Salkin
Dr. Michael Salkin, Veterinarian
Category: Dog Veterinary
Satisfied Customers: 23826
Experience:  University of California at Davis graduate veterinarian with 44 years of experience
Type Your Dog Veterinary Question Here...
Dr. Michael Salkin is online now
A new question is answered every 9 seconds

My dog just ate a 20 milligram lisinopril and

Customer Question

My dog just ate a 20 milligram lisinopril and Hydrochlorothiazide she weighs about 5 pounds
JA: I'm sorry to hear that. The Veterinarian will know if your dog will be able to digest that. What is the dog's name and age?
Customer: Taz and she will be a year old in August 31st
JA: Is there anything else important you think the Veterinarian should know about Tea?
Customer: She's normally very healthy and has had all her shots very active
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Veterinarian about your situation and then connect you two.
Submitted: 4 months ago.
Category: Dog Veterinary
Expert:  Dr. Peter replied 4 months ago.

Welcome! Thanks for asking your question. My name is***** am a licensed veterinarian and I will be assisting you today. First I need to ask you a few questions so that I can be well informed and give you the best advice.

1- How long has it been since she ate it?

2- How many milligrams was the hydrocholorothiazide?

3- Do you have hydrogen peroxide 3%?

Expert:  Dr. Peter replied 4 months ago.

Friend, I am going to be going offline, I will opt out so another expert could help you if you return. Sorry.

Expert:  Dr. Michael Salkin replied 4 months ago.

I'll follow up for Dr. Peter for you. Taz ingested 20 mg/2.3 kg (5 lbs) of lisinopril which is equivalent to 9 mg/kg. Doses below 20 mg/kg cause mild signs only, most commonly vomiting and lethargy. Hydrochlorothiazide when acutely overdosed may cause electrolyte and water balance problems, lethargy to coma and seizures, and GI effects (hypermotility and distress). How many milloigrams of hydrochorothiazide did Taz ingest, please?

Related Dog Veterinary Questions